# SDR NWAA071309984

- Difficulty date: April 9, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N984US
- Make and model: Doug DC-9-32
- Aircraft serial: 47383
- Aircraft time: 88,085 hours, 78,942 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE RIGHT HYDRAULIC SYSTEM HAD A COMPLETE LOSS OF FLUID AND PRESSURE AS THE AIRCRAFT CLIMBED THROUGH 13,000 FEET.  COM PROCEDURES WERE COMPLIED WITH AND THE AIRCRAFT CONTINUED TO A NORMAL SAFE LANDING AT THE SCHEDULED DESTINATION.  MAINTENANCE FOUND A HYDRAULIC LINE HAD FAILED AND REPLACED IT.  ALSO, REPLACED THE ENGINE DRIVEN PUMP, THE ELECTRIC PUMP, AND ALL ASSOCIATED FILTERS.  THE SYSTEM WAS SERVICED AND LEAK CHECKED AND THE AIRCRAFT HAS RETURNED TO SERVICE.
